# SDR AWXA200601611

- Difficulty date: September 3, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141200
- Condition: Corroded
- Location: Cabin
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4, NR 5938709.  CORROSION ON MAIN CABIN FLOOR SUPPORT-Y254, FR 18.   REMOVED AND REPLACED FLOOR SUPPORT Y254, FR 18 IAW SRM A320 51-72-11 AND 51-42-11.
